# SDR IPXA12575885

- Difficulty date: October 12, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1400 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO COMPARTMENT BILGE FRAME FAILSAFE HAS CORROSION BS 1400, BETWEEN STR 27 AND 28L.  REPAIRED FAILSAFE IAW AAR EA 121080, AND EO B757-5310-48734-A.
